| Model Number |
004628-005 |
| Medical Device Problem Code |
Charging Problem (2892)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/18/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the customer received a power source alert.During troubleshooting with tandem technical support, the customer was able to successfully charge the pump using a different cable.Customer¿s blood glucose value was 210 mg/dl.